# SDR IPXA2016091008085

- Difficulty date: September 10, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 78,844 hours, 15,411 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY 1 LOW MESSAGE DURING PREFLIGHT.  R & R BATTERY EMERGENCY POWER SUPPLY.  OPS TEST GOOD IAW AMM 33-51-01/401.
